# SDR DL72W960762

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Aft Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, TIME LIMITED REPAIR INSTALLED, 1 INCH CRACK IN S-DUCT HOUSING LT SIDE JUST ABOVE AND AFT OF ACCESS PLATE 9523.  REPAIRED PER M/M 54-30-0 PG 801 FIG 802, INSTALLED PERMANENT REPAIR.
